Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 8, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jan 8, 2010, 1:49 PM CST for 16 counties in Florida. It took effect at Jan 9, 2010, 10:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2010, 1:49 PM CST (19:49 UTC)
- In effect from
- Jan 9, 2010, 10:00 AM CST
- Expired
- Jan 9, 2010, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.8 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 425 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- -104 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
716 WWUS82 KTAE 081949 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 249 PM EST FRI JAN 8 2010 ...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ SATURDAY FOR THE FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY FALLING BELOW 35 PERCENT AND HIGH DISPERSIONS... ...A FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING DUE TO THE POSSIBILITY OF LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...THE COLD FRONT PUSHED OUT OF THE REGION EARLY THIS MORNING AND WHAT IS LEFT OF THE RAIN BAND IS SLOWLY DIMINISHING IN THE FAR EASTERN PARTS OF THE REGION. IN THE WAKE OF THIS COLD FRONT IS MUCH COLDER AND DRIER ARCTIC AIR. HIGH PRESSURE WILL DOMINATE THE AREA FOR MUCH OF NEXT WEEK. THE DRIER ARCTIC AIR WILL LEAD TO RELATIVE HUMIDITY VALUES FALLING WELL BELOW CRITICAL VALUES IN THE FLORIDA PANHANDLE AND FLORIDA BIG BEND THROUGH THE WEEKEND AND EARLY NEXT WEEK. VERY LOW RELATIVE HUMIDITIES COUPLED WITH HIGH DISPERSIONS WILL LEAD TO RED FLAG CONDITIONS. FLZ007>019-026>029-034-091200- /O.UPG.KTAE.FW.A.0007.100109T1600Z-100110T0000Z/ /O.NEW.KTAE.FW.W.0008.100109T1600Z-100110T0000Z/ /O.NEW.KTAE.FW.A.0008.100110T1600Z-100111T0000Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 249 PM EST FRI JAN 8 2010 /149 PM CST FRI JAN 8 2010/ ...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ SATURDAY FOR THE FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY FALLING BELOW 35 PERCENT AND HIGH DISPERSIONS... ...A FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING DUE TO THE POSSIBILITY OF LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ M BARRY
2 follow-up statements
054 WWUS82 KTAE 090919 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 419 AM EST SAT JAN 9 2010 ...RED FLAG WARNING TODAY FOR THE FLORIDA PANHANDLE AND BIG BEND FOR LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH FOR THE SAME AREA ON SUNDAY FOR LOW RELATIVE HUMIDITY... .A COLD AND VERY DRY AIRMASS WILL CONTINUE THROUGH THE WEEKEND. DAYTIME HEATING...THOUGH LIMITED...WILL COMBINE WITH THE DRY AIRMASS TO PRODUCE LOW RELATIVE HUMIDITY THIS AFTERNOON AND AGAIN ON SUNDAY. FLZ007>019-026>029-034-092100- /O.CON.KTAE.FW.W.0008.100109T1600Z-100110T0000Z/ /O.CON.KTAE.FW.A.0008.100110T1600Z-100111T0000Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 419 AM EST SAT JAN 9 2010 /319 AM CST SAT JAN 9 2010/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ THIS MORNING TO 7 PM EST /6 PM CST/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE RELATIVE HUMIDITY IS EXPECTED TO DROP BELOW THE CRITICAL 35 PERCENT LEVEL BY LATE THIS MORNING OR EARLY AFTERNOON...AND REMAIN BELOW 35 PERCENT THROUGH LATE AFTERNOON OR EARLY EVENING. SIMILAR CONDITIONS ARE POSSIBLE ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FOURNIER
393 WWUS82 KTAE 092002 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 302 PM EST SAT JAN 9 2010 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY... .A COLD AND VERY DRY AIRMASS WILL REMAIN IN PLACE AT LEAST THROUGH TUESDAY. RED FLAG CONDITIONS ARE EXPECTED ACROSS NORTH FLORIDA AGAIN ON SUNDAY AND OVER THE ENTIRE TRI-STATE REGION ON MONDAY. FLZ007>019-026>029-034-100100- /O.UPG.KTAE.FW.A.0008.100110T1600Z-100111T0000Z/ /O.NEW.KTAE.FW.W.0009.100110T1600Z-100111T0000Z/ /O.CON.KTAE.FW.W.0008.000000T0000Z-100110T0000Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 302 PM EST SAT JAN 9 2010 /202 PM CST SAT JAN 9 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ BARRY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jan 8, 8:41 AM CST, 5 hours 8 minutes earlier.
Area forecast discussion, Jan 8, 8:41 AM CST, 5 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
941 AM EST FRI JAN 8 2010
...ARCTIC AIR POURING INTO THE DEEP SOUTH...
.UPDATE...THE COLD FRONT HAS PUSHED THROUGH THE ENTIRE CWA THIS
MORNING WITH BITTERLY COLD AIR POURING IN. 14Z TEMPERATURES RANGED
FROM THE MID 20S OVER SOUTHEAST ALABAMA TO THE LOWER 40S IN DIXIE
COUNTY JUST NORTH OF THE FRONT. WITH STRONG COLD AIR ADVECTION AND
HIGH CLOUDS STREAMING ACROSS THE AREA...TEMPERATURES WILL STRUGGLE
TO WARM DURING THE DAY. HAVE ADJUSTED TEMPERATURES DOWN FOR THIS
AFTERNOON WITH MOST AREAS EXPECTED TO REMAIN IN THE 30S THROUGH
THE AFTERNOON.
A BAND OF SHOWERS IS SITUATED BEHIND THE COLD FRONT EXTENDING FROM
THE EASTERN BIG BEND TO JUST OFFSHORE OF APALACHICOLA. THIS BAND
WILL CONTINUE TO PUSH SLOWLY SOUTH THROUGH THE DAY. ALTHOUGH THERE
WERE ISOLATED REPORTS OF ICE PELLETS MIXING IN WITH THE RAIN
EARLIER THIS MORNING...TEMPERATURES OVER THE EASTERN BIG BEND
THROUGH THE REST OF THE MORNING WILL SUPPORT ONLY RAIN.
&&
.AVIATION...THE COLD FRONT AND ASSOCIATED RAIN PUSHED ITS WAY
THROUGH THE REGION EARLY THIS MORNING AND IS NOW SE OF ALL
TERMINALS. BASED ON RECENT RADAR TRENDS...IT APPEARS THAT THE LIGHT
RAIN HAS MOVED EASTWARD AND SHOULD REMAIN AWAY FROM THE TERMINALS.
THERE IS A CHANCE OF A STRAY SHOWER BEHIND THE MAIN BAND OF RAIN AT
PFN...TLH...OR VLD...BUT CONFIDENCE IN THAT SCENARIO IS LOW SO RAIN
WAS NOT MENTIONED IN TAFS. VFR CONDITIONS ARE EXPECTED AS THE SKIES
BEGIN TO CLEAR FROM W TO E BEHIND THE COLD FRONT. WINDS SHOULD PICK
UP OVER THE NEXT FEW HOURS WITH GUSTY CONDITIONS PROBABLE AT MOST
TERMINALS AS THE ARCTIC AIR BEGINS TO FILTER INTO THE REGION.
&&
.MARINE...STRONG OFFSHORE FLOW WILL CONTINUE ALL DAY IN THE WAKE
OF THIS MORNINGS COLD FRONT. ADVISORY CONDITIONS EXPECTED TO
CONTINUE THROUGH THE NIGHT TONIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 39 22 43 18 46 / 10 0 0 10 0
PANAMA CITY 40 27 42 26 44 / 10 0 0 0 0
DOTHAN 36 22 40 21 44 / 10 0 0 0 0
ALBANY 36 22 41 20 43 / 10 0 0 0 0
VALDOSTA 39 23 41 21 45 / 20 10 0 10 0
CROSS CITY 48 22 41 17 46 / 60 10 10 10 0
APALACHICOLA 41 28 43 27 45 / 30 0 0 10 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...HARD FREEZE WATCH FROM THIS EVENING THROUGH SATURDAY MORNING FOR
THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...
HOUSTON.
WIND CHILL ADVISORY UNTIL 10 AM CST THIS MORNING FOR THE
FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...HARD FREEZE WATCH FROM THIS EVENING THROUGH SATURDAY MORNING FOR
THE FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
WIND CHILL ADVISORY UNTIL 11 AM EST THIS MORNING FOR THE
FOLLOWING ZONES: BAKER...CALHOUN...CLAY...DOUGHERTY...
EARLY...LEE...MILLER...QUITMAN...RANDOLPH...SEMINOLE...
TERRELL.
FL...HARD FREEZE WATCH FROM THIS EVENING THROUGH SATURDAY MORNING FOR
THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...
DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
WIND CHILL ADVISORY UNTIL 10 AM CST THIS MORNING FOR THE
FOLLOWING ZONES: HOLMES...INLAND WALTON...JACKSON...
WASHINGTON.
RED FLAG WARNING UNTIL 6 PM EST /5 PM CST/ THIS EVENING FOR THE
FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...
FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
JACKSON...LEON...LIBERTY...WAKULLA...WASHINGTON.
FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
EVENING FOR THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL
WALTON...DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...
INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.
GM...SMALL CRAFT ADVISORY UNTIL NOON EST TODAY FOR THE FOLLOWING
ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
NM.
SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 4 AM EST SATURDAY
FOR THE FOLLOWING ZONES: APALACHEE BAY OR COASTAL WATERS
FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM...
COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL
OUT TO 20 NM...COASTAL WATERS FROM SUWANNEE RIVER TO KEATON
BEACH OUT 20 NM...COASTAL WATERS FROM APALACHICOLA TO
DESTIN FL OUT 20 NM...WATERS FROM SUWANNEE RIVER TO
APALACHICOLA FL FROM 20 TO 60 NM...WATERS FROM APALACHICOLA
TO DESTIN FL FROM 20 TO 60 NM.
&&
CAMP/M BARRY/MROCZKAHazardous weather outlook, Jan 8, 5:25 AM CST, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TALLAHASSEE FL 625 AM EST FRI JAN 8 2010 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-091130- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 625 AM EST FRI JAN 8 2010 /525 AM CST FRI JAN 8 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...ARCTIC OUTBREAK THIS WEEKEND... A STRONG ARCTIC COLD FRONT WILL CONTINUE TO MOVE SOUTHEAST ACROSS THE REGION THIS MORNING...USHERING IN VERY COLD AND GUSTY NORTHWEST WINDS. THE LIGHT RAIN WILL TAPER OFF FROM WEST TO EAST THIS MORNING. ALTHOUGH FREEZING TEMPERATURES ARE EXPECTED NORTH AND WEST OF TALLAHASSEE THIS MORNING...GROUND TEMPERATURES WILL BE TOO WARM FOR PUDDLES TO FREEZE ON MOST ROADS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NORTHEAST GULF COASTAL WATERS. DRY AND WINDY CONDITIONS WILL ENHANCE THE SPREAD OF WILDFIRES THIS AFTERNOON. WIND CHILL READINGS WILL BE IN THE UPPER TEENS THIS MORNING AROUND DOTHAN ALABAMA AND ALBANY GEORGIA...PROMPTING A WIND CHILL ADVISORY FOR THIS REGION. WIND CHILL VALUES ARE EXPECTED TO DROP INTO THE TEENS EVERYWHERE TONIGHT AND SATURDAY MORNING AS A HARD FREEZE OCCURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP.
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 9:06 PM CST | Wind Chill Advisory | TAE | Holmes, Jackson, Walton, Washington | 13 hr |
| Jan 8, 3:34 AM CST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 10 hr |
| Jan 8, 3:34 AM CST | Red Flag Warning | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 5 more | 8 hr |
| Jan 8, 12:50 PM CST | Hard Freeze Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 25 hr |
| Jan 8, 12:50 PM CST | Hard Freeze Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 20 hr |
| Jan 8, 12:52 PM CST | Wind Chill Advisory | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 21 hr |
| Jan 8, 1:49 PM CST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 24 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.